MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER
Model Number 899616
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the betadine within the tray had leaked all over the inside of the tray.
 
Additional Manufacturer Narrative
Based on the reported issue (it was reported that the betadine within the tray has leaked all over inside the tray.) was confirmed, as supplier related: (b)(4) during visual inspection noted the iodine appeared to leak through the tray; it was observed that the iodine was not completely sealed on the upper part.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿direction for use: visually inspect the product for any imperfections or surface deterioration prior use.If the package is opened or if any imperfection surface is observed, do not use it." (b)(4).
 
Event or Problem Description

Brand Name
BARD® FOLEY TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6819934
Report Number1018233-2017-04437
Device Sequence Number16264193
Product Code EZC
UDI-Device Identifier00801741000287
UDI-Public(01)00801741000287
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number899616
Device Catalogue Number899616
Device Lot NumberNGAY0314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Initial Date Received by Manufacturer 01/25/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1